# SDR 96UAL900259

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Engine: Ge CF66D
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Contl Vlv
- Part number: AJG704119
- Condition: Cracked
- Location: Nr 1 Stab
- Part time: 14,500 hours
- Component: AJG70415535
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC SYSTEM LOSS.  RETURNED TO DTW.  SUPPLEMENTAL DATA UPDATE:  NR 1 (UPPER) STABILIZER TRIM CONTROL VALVE HOUSING CRACKED.  REPLACED CONTROL VALVE AND BOTH NR 3 ENGINE HYDRAULIC PUMPS.  PART TOTAL CYCLES, 3,800.
